Vaccine advisors to the US Centre for disease control (CDC) reported a higher than expected number of myocarditis cases, arising after the second Covid jab.
This side-effect was mostly found in Pfizer/Moderna vaccine.
The new report arrives as the Israeli Ministry of Health finds a connection between the second dose of the Covid-19 vaccine and myocarditis, most among males aged from 16 to 30.
The report states, within the 30 days of receiving the second dose of either modern or Pfizer vaccine, side effects were observed.
The report reads, “There was a higher number of observed than expected endocarditis cases in 16 to 24 years old.”
What is myocarditis ?
Myocarditis is an inflammation of the heart muscle that causes disruption in heart supply and its electrical activity.
Authorities ask people to look out for symptoms such as heart palpation, chest pain, and shortness of breath.
A spokeswoman for Pfizer said: The company is familiar with the myocarditis reports, and a cause of link to the vaccine has not been established with a large number of people inoculated to date, the benefit of vaccine remains favorable.
In February, Israeli physicians recorded the case of a 19-year-old man admitted with myocarditis issue, five days after receiving his second dose of the Coronavirus vaccine.
In March, the US Department of Defense started to obtain reports of myocarditis among vaccinated people related to military.
On June 9th, the office records approximately 30 cases of myocarditis.
In April, Spanish doctors announced a report in a medical journal, a case of myocarditis in a 39-year-old physician with underlying health dilemmas, after his second dose of the Covid-19 vaccine.
The seven cases, found in healthy males aged from 14 to 19, had certain characteristics in common.
All of them developed symptoms within four days of receiving the second jab of Pfizer’s Covid-19 vaccine.
“The consistent timing of symptoms in these seven cases after the second vaccination suggests a uniform biological process,” O’Leary and Maldonado wrote.
All 7 patients had chest pain and five of them had fevers. They were put under care for two to six days and their illnesses were benign.
Physicians urge the experts to look into the situation and report either the issue is arising due to the patients’ previous illness or it is a lethal side effect of the vaccine.